The almost sure local central limit theorem for the product of partial sums

Details

Serval ID
serval:BIB_13F7F947F7AB
Type
Article: article from journal or magazin.
Collection
Publications
Title
The almost sure local central limit theorem for the product of partial sums
Journal
Proceedings Mathematical Sciences
Author(s)
Weng Z, Peng Z & Nadarajah S 
Publication state
Published
Issued date
2011
Peer-reviewed
Oui
Volume
121
Number
2
Pages
217-228
Create date
14/06/2011 14:08
Last modification date
20/08/2019 12:42
Usage data